# SDR F2P2008F00001

- Difficulty date: September 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N684JJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952194
- Engine: Lyc LTIO540J2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Condition: Cracked
- Location: Starter
- Part time: 174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAILED TO START ON GROUND. FOUND REAR OF STARTER MOTOR HOUSING WITH 2 INCH X 2 INCH HOLE LOCATED AT THE BRUSH HOUSING. (K)
